Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 51, Number 3

All articles in this issue are freely accessible.

Reinvestigation of the nonuniqueness of the flow of a viscoelastic fluid over a stretching sheet
P. Sam Lawrence and B. Nageswara Rao.
Quart. Appl. Math. 51 (1993), 401-404
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1233521
Analysis and application of a continuation method for a self-similar coupled Stefan system
Joseph D. Fehribach.
Quart. Appl. Math. 51 (1993), 405-423
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1233522
The completeness theorem for Rossby normal modes of a stably stratified flat ocean with an arbitrary form of side boundary
Akira Masuda.
Quart. Appl. Math. 51 (1993), 425-439
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1233523
The effect of constitutive law perturbations on finite antiplane shear deformations of a semi-infinite strip
C. O. Horgan and L. E. Payne.
Quart. Appl. Math. 51 (1993), 441-465
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1233524
Propagation of a combustion front in a striated solid medium: a homogenization analysis
C.-M. Brauner, P. C. Fife, G. Namah and C. Schmidt-Lainé.
Quart. Appl. Math. 51 (1993), 467-493
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1233525
Force and torque of an electromagnetically levitated metal sphere
G. Lohöfer.
Quart. Appl. Math. 51 (1993), 495-518
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1233526
Nonlinear field instability and chaos in magnetic fluids
S. K. Malik and M. Singh.
Quart. Appl. Math. 51 (1993), 519-534
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1233527
Exponential stability of the semigroup associated with a thermoelastic system
Zhuangyi Liu and Song Mu Zheng.
Quart. Appl. Math. 51 (1993), 535-545
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1233528
The singularity of the stress field of two nearby holes in a planar elastic medium
Constantine J. Callias and Xanthippi Markenscoff.
Quart. Appl. Math. 51 (1993), 547-557
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1233529
On nonmaterial surfaces with structure
Nancy M. Pfenning and W. O. Williams.
Quart. Appl. Math. 51 (1993), 559-576
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1233530
Determination of the leading coefficient $a(x)$ in the heat equation $u_{t}=a(x)Δu$
Bei Hu and Hong-Ming Yin.
Quart. Appl. Math. 51 (1993), 577-583
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1233531
Asymptotic solution for nonlinear chemical vapor deposition problems
B. Cassis, O. Tikhomirov and B. A. Wagner.
Quart. Appl. Math. 51 (1993), 585-597
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1233532

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website